Depo provera and pmdd

Common Questions and Answers about Depo provera and pmdd

depo-provera

Avatar n tn thinks either adenomyosis or endo, but she told me if yaz doesnt help the next step might be the depo provera shot I dont know much about it but that may be a possibility for you, or possibly even lupron depo she suggested, even though I think you get many side effects from it. It's like a fake menopause! Well good luck lemme know how things works out!
Avatar n tn 8 years ago i was hospitalized for depression and given prozac which 'cured' it for awhile, but lately ive been feeling depressed, especially around my period, and read that The Pill eased PMS symptoms. i tried Depo Provera once and it made my depression worse and im wondering is there any oral contraceptives that will ease my PMS but wont worsen my depression? i was also wondering is it possible to take antidepressants together with oral contraceptives?
Avatar n tn I had 2 shots of Depo Provera and NOW I have just about every symptom of hypothyroid. I go back in a few days to get my test results. I'm so nervous they will tell me nothing is wrong with me, but I'm not imagining these symptoms. I've been dealing with them for awhile now b/c I blamed all the symptoms on the Depo shot. But I've been off the shot for 3 months and my symptoms are getting worse rather than better, so I don't think it's the shot.
17568 tn?1424977159 This suggestion might be off the wall, but you could ask the doctors. I used to use a contraceptive called Depo Provera. I had the common side effect (or additional benefit) that I no longer had monthly periods. The birth control is in the form of a shot that you get every three months, which would be bad if you had an adverse reaction to it since you would have to wait three months for it to wear off, but perhaps it is available in another form.
Avatar n tn severe pms/pmdd. Cramps 2 weeks before period and so painful they wake me up at night. Passing large clots during menstruation. Bloating, gas, loud bowel sounds (and embarassing at times). Extremely painful ovulation. Constant lower back ache that gets worse around periods. Nausea. Fatigue. Painful intercourse. Night sweats on occasion, and my breasts produce a colostrum-like substance especially right before my period. I had a tubal after my last child - 12 years ago.
440728 tn?1234648902 I rebounded well from anemic then they gave me the depo provera shot and gained 50 (not kidding, 50) pounds. The doc then sent me to a fertility doc in Shreveport and I had to take depo lupron (back then I heard it was used to chemically castrate men and used to put women in chemical menopause) and I had to take 6 months of that shot.
Avatar f tn Nothing stopped the diarrhea until I stopped taking it. I'm 41 and thought it might help with PMDD and possibly raise a very low estrogen level. But it's not worth it to me to be in the bathroom all the time or desperately seeking one. I'll either forgo the pills altogether or go back to Alese. If I have to take Tamoxifen for DCIS, which could bring on early menopause, it won't matter.
Avatar n tn I'm only on my 2nd week of Seasonique and was prescribed this for PMDD. I feel like I'm sick and I am itching all over. I also have severe sweating at night. I don't know whether to keep going to stop taking it before the bleeding everyone describes starts. I has helped my PMDD. Normally I would be very angry this time of the month. I'm not. I'm just extremely tired and itching all over. No one else has described this. Am I alone?
Avatar f tn I've switched to the pill now but just started but after I had my son i wanted to try Depo-provera I got the shot until my son was six months old and I think it may have had something to do with my mood I started feeling really sad all the time and started getting chest pains and bad headaches I went to the er twice with chest pains and they did a ct scan and ekg and said everything was fine both times and they did a scan on my head to check for tumors and they said everything was fine with that
Avatar n tn dose anyone no any thing about Depo-Provera aka the shot and what some woman can get with periods and if a dark brown with a little hint of orange dicharge is normal?
Avatar n tn This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
Avatar n tn 4th time, i spotted brown and so i went back to my gyne and she gave me provera 10mg for 10days to take in the evenings 10 days prior to period but still I spotted again brow for the 5th time.But she told me that I should continue this medication for 3 consecutive months and see if spotting stops..so its still my first month.I just have to wait again.Can anyone comment on the medication i am taking.its a progesterone pill I Think but does this work? thanx everybody!
Avatar n tn ) but this month it hasn't come and I have sore boobs and they feel so heavy now and i'm dischargeing clearish stuff and i'm also having mild cramps off and on. Acouple of days ago I was having ligament pulling down below my belly if I moved wrong or if I sneezed, like I did when I was pregnant with my son. I think my last period was at the beginning of Oct. Well i took a test this morning when my hubby got up for work at 5:30 and it came out negative, could it have been to soon???
Avatar n tn Depo isn't the monster that people make it out to be. It's a good option for some people so don't be afraid to look into it). The doctor I went to prefers to do the insertion on a patient who is on her period. But since I have been on Depo Provera I haven't had a period in about 22 months! Because I had previously had a vaginal delivery (my daughter is 16 years old now) the doc decided to give insertion a try without my period (this was last month). OMFG... OUCH! And I mean: OUCH!!!!!!!!!!!!!!
Avatar n tn I have been extremely effected by the side effects.Mostly memory and spelling.I have tingling in the fingers and toes.I also have little appetite and have lost 17lbs.Witch is great for me. I am over weight.I am tired more than normal,but i did sleep alot due to migrains.I do have more side effects and stuff,but I wont over load you all at once.I know this sounds like alot, but it has gotten better as time goes on. I have started to level off and become more normal.
Avatar n tn Well...I was just looking up my symptoms on the web and tada...found this page. I seem to have very similiar symptoms. I get chills/shakes at night and various times through out the day. My heart will beat really hard, especially at night. but various times during the day as well. I am sick to my stomach often. It's worse at night, but right now as I type this during the day I feel very sick and nausiated. I was diagnosed with IBS...but never had symptoms like these before.